ライブラリ登録: Guest
Begell Digital Portal Begellデジタルライブラリー 電子書籍 ジャーナル 参考文献と会報 リサーチ集
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN 印刷: 1064-2315
ISSN オンライン: 2163-9337

巻:
巻 51, 2019 巻 50, 2018 巻 49, 2017 巻 48, 2016 巻 47, 2015 巻 46, 2014 巻 45, 2013 巻 44, 2012 巻 43, 2011 巻 42, 2010 巻 41, 2009 巻 40, 2008 巻 39, 2007 巻 38, 2006 巻 37, 2005 巻 36, 2004 巻 35, 2003 巻 34, 2002 巻 33, 2001 巻 32, 2000 巻 31, 1999 巻 30, 1998 巻 29, 1997 巻 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v30.i2-3.230
pages 174-180

A Model of a Certain Class of Dynamical Systems with Discrete State Space

Nikolay A. Zinchuk
National Technical University of Ukraine "Kiev Polytechnical Institute"
Victor I. Ivanenko
National Technical University of Ukraine "Kiev Polytechnical Institute"

要約

An original approach to the description of dynamical systems with discrete state space governed by ordinary differential equations is developed. Traditional control problems for a class of dynamical systems with discrete state space are solved on the basis of this approach. A numerical example is presented.


Articles with similar content:

On Construction and Investigation of General Solutions of Problems of Terminal Control for Hyperbolic Systems
Journal of Automation and Information Sciences, Vol.34, 2002, issue 7
Sergey D. Voloshchuk, Vladimir Antonovich Stoyan
Invariant and Stationary Sets of Nonlinear Discrete Systems Under Bounded Perturbations
Journal of Automation and Information Sciences, Vol.29, 1997, issue 4-5
Boris N. Pshenitchnyi, Vsevolod M. Kuntsevich
The Synthesis of A Posteriori Control in the Problem of a Stochastic Differential Game
Journal of Automation and Information Sciences, Vol.34, 2002, issue 8
Sergey V. Sokolov
Usage of Preudoinversion and Regularization Methods in Adaptive Models of Structural Representation and Data Processing
Journal of Automation and Information Sciences, Vol.49, 2017, issue 3
Olga S. Degtyar , Fedor G. Garashchenko
Assessment of Accuracy in the Process of Adjustment of the Identification Matrix
Journal of Automation and Information Sciences, Vol.47, 2015, issue 7
Vyacheslav A. Rusanov , Anatoliy V. Lakeyev , Yuriy E. Linke , Vsevolod A. Voronov